# SDR USAA2013040100027

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 33,422 hours, 22,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY FLOOR LIGHTING LENS COVER AT SEAT 8C - RED LENSE COVER BROKEN/MISSING.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS COVER AT SEAT 8C.
